Skin Rash in Upper Inner Thighs, Lower Butt, Upper Butt and Under Stomach
I am 27 years old and I have had a rash for about 2 or 3 years that I have treated with many different creams and fungus medicine. The rash is under my stomach right at my waist area and almost wraps around my body and runs down both of my upper inner thighs in my groin area all the way to the bottom of my butt on both sides and the at the top of my butt on the inside right cheek and inside left cheek of my butt. It does have a few lil bumps below my stomach but I can't see any other ones anywhere else. The color of the rash is kind of pink/lite pinkish. I do have a good bit of lower body hair in that area and legs so I don't know if that makes a difference either. I have had hemroid problems in the past but I don't know if this would be related.
I don't know what it is, but I don't have any other symptons. When I take a hot shower it gets extremely itchy and when I move stuff around and get sweaty it gets itchy. It does itchy by itself when I am just sitting on the couch but not all over, only in certain areas. I get tired of itching it and I am really desperate for a cure. I don't know what kind of medicine to get? Would some that cures jock-itch work?
I don't believe I have an STD, because I don't have any other symptons, I have been having unprotected sex but I have been with the same partner for the last two years and she has no problems.
I am desperate and I just need some answers please....
As best I can tell, you have a form of eczema. This is not an STD. It needs treatment with a prescription-strength cortisone, not a fungus medicine, because it isn't a fungus. However, the only way to diagnose a rash of this sort is to see a doctor in person. There is no need to be desperate, just to make an appointment,
Make an appointment with your doctor to get some cortisone cream and in the meantime help yourself by bathing in Oiltum, a good product for ezcema (eczema). This could be contact dermatitis caused by washing powder (use one for sensitive skin) or a type of fabric? There are lots of anti-itch creams but check the labels as some cannot be used on large areas of the body. Instead i would use a cream by Aveeno or Eucerin. Also discuss with your doctor taking an antihistamine such as Clarityn or Piriton. Loiloi x
I have the same problem. The doctors said to use various prescription steroid creams which are worthless. I went to three different dermatologists. With 8 appointments in six months. They all had a different answer. They never did any tests, I guess they could have examined me over the phone. I explained to them that anti fungal sprays worked for three or four days then it came back. When I used steroids it always made it worse. My leg creases were red with white inside the rash. The rash went half way down my leg. My allergist said it had to be fungal and he gave me a prescription for naftin. Finally this worked to kill the fungus but the eczema is still clearing up. The area is so screwed up because dermatologist don't do their job. They have a skin dart board.
Make sure you get the doctor to do a scraping and test for fungus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.